# SDR IPXA2021061170437

- Difficulty date: May 21, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING UPPER REAR SPAR CAP AFT FLANGE BETWEEN XORS 561.5 - XORS 576.5 IS CORRODED.REPAIRED CORRODED LT WING UPPER REAR SPAR CAP AFT FLANGE BETWEEN XORS 561.5 - XORS 576.5 IAW VT-SAA EA 011-5710-01-A9159 REV. IR AND UPS EO MD11-5710-80646-A. (MINOR)
